Some Properties of Resolvent Sets of Second-Order Difference Operators with Matrix Coefficients
Matematičeskie zametki, Tome 68 (2000) no. 6, pp. 950-953
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2000_68_6_a18,
author = {A. S. Osipov},
title = {Some {Properties} of {Resolvent} {Sets} of {Second-Order} {Difference} {Operators} with {Matrix} {Coefficients}},
journal = {Matemati\v{c}eskie zametki},
pages = {950--953},
year = {2000},
volume = {68},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_68_6_a18/}
}
A. S. Osipov. Some Properties of Resolvent Sets of Second-Order Difference Operators with Matrix Coefficients. Matematičeskie zametki, Tome 68 (2000) no. 6, pp. 950-953. http://geodesic.mathdoc.fr/item/MZM_2000_68_6_a18/
[1] Aptekarev A. I., Kaliaguine V., Van Assche W., Proc. Amer. Math. Soc., 123:8 (1995), 2423–2430 | DOI | MR | Zbl
[2] Beckermann B., Kaliaguine V., Constr. Approx., 13:4 (1997), 481–510 | DOI | MR | Zbl
[3] Gekhtman M. I., Funktsion. analiz i ego prilozh., 24:3 (1990), 72–73 | MR | Zbl
[4] Osipov A. S., Funktsion. analiz i ego prilozh., 31:1 (1997), 86–89 | MR | Zbl
[5] Berezanskii Yu. M., Gekhtman M. I., Ukr. matem. zh., 42:6 (1990), 730–746 | MR
[6] Krein M. G., Dokl. AN SSSR, 69:3 (1949), 125–128 | MR | Zbl
[7] Demko S., Moss W. F., Smith P. W., Math. Comput., 43:168 (1984), 491–499 | DOI | MR | Zbl